Home On characteristic polynomials of periodic graphs
Article
Licensed
Unlicensed Requires Authentication

On characteristic polynomials of periodic graphs

  • V. A. Kolmykov
Published/Copyright: August 1, 2004
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 14 Issue 4

We consider periodic graphs of two types, chain and cyclic extension of an arbitrary graph. We give formulas which express the characteristic polynomials of such constructions in terms of the polynomials of the initial graphs, their subgraphs and the polynomials of a chain and a cycle. We present some applications of these results.

Published Online: 2004-08-01
Published in Print: 2004-08-01

Copyright 2004, Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/1569392041938820/html
Scroll to top button